# SDR GTIA020558

- Difficulty date: May 18, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT, SUB FLOOR WEB CORRODED, FS 144-160, BL 12L-15R, SEVERAL PLACES.  CUT OUT DAMAGED AREA.  LOCATED AND DRILLED DOUBLER AND FILLER.  INSTALLED REPAIR PARTS.  REMOVED CORROSION ON 1 FLOOR SUPPORT STATION 160 BL 5L-5R.  FORMED NEW FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT.  (M)
